# SDR DALA1122933309

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y-1959 FR53.2 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00 FR53.2, MATERIAL REMOVED: 0.045", L=2" W=1", ORIGINAL THK: 0.180" FOUND EXCEED LIMITS AS PER SRM 53-31-15 (FIG 101) SEAT TRACK REPAIR CARRIED OUT BETWEEN FR52-FR53 AS PER SRM 53-31-15 (FIG 201).  COMPLETED BY SASCO 441/476121 AND INSPECTED BY SASCO 399/484496.
